RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sheremeta, Miroslav Nikolaevich

Statistics Math-Net.Ru
Total publications: 48
Scientific articles: 46

Number of views:
This page:922
Abstract pages:7079
Full texts:2881
References:539
E-mail:

http://www.mathnet.ru/eng/person18299
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202231

Publications in Math-Net.Ru
2010
1. L. L. Luhova, O. M. Mulyava, M. N. Sheremeta, “Properties of Hadamard's compositions of Gelfond–Leont'ev derivatives for analytic functions”, Ufimsk. Mat. Zh., 2:2 (2010),  90–101  mathnet  zmath  elib
2007
2. M. M. Sheremeta, O. A. Volokh, “On a convergence of formal power series under a special condition on the Gelfond–Leont'ev derivatives”, Zh. Mat. Fiz. Anal. Geom., 3:2 (2007),  241–252  mathnet  mathscinet  zmath  elib
2004
3. M. M. Sheremeta, “A remark to the construction of canonical products of minimal growth”, Mat. Fiz. Anal. Geom., 11:2 (2004),  243–248  mathnet  mathscinet  zmath
2003
4. P. V. Filevich, M. N. Sheremeta, “Regularly increasing Dirichlet series that converge absolutely in a half-plane”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 2,  59–67  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:2 (2003), 58–66
5. P. V. Filevich, M. N. Sheremeta, “Regularly Increasing Entire Dirichlet Series”, Mat. Zametki, 74:1 (2003),  118–131  mathnet  mathscinet  zmath; Math. Notes, 74:1 (2003), 110–122  isi  scopus
6. M. N. Sheremeta, “On the Maximum of the Modulus and the Maximal Term of Dirichlet Series”, Mat. Zametki, 73:3 (2003),  437–443  mathnet  mathscinet  zmath; Math. Notes, 73:3 (2003), 402–407  isi  scopus
2002
7. Z. M. Sheremeta, M. N. Sheremeta, “Closeness to Convexity for Entire Solutions of a Differential Equation”, Differ. Uravn., 38:4 (2002),  477–481  mathnet  mathscinet; Differ. Equ., 38:4 (2002), 496–501
2001
8. O. M. Sumyk, M. N. Sheremeta, “Lower bounds for the maximal term of a Dirichlet series”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 4,  53–57  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:4 (2001), 51–55
9. Ya. V. Mikityuk, M. N. Sheremeta, O. M. Sumyk, “On the Young Conjugate Functions and the Behavior of the Maximal Terms of the Derivatives of Dirichlet Series”, Mat. Zametki, 69:1 (2001),  74–81  mathnet  mathscinet  zmath; Math. Notes, 69:1 (2001), 65–71  isi
1999
10. N. V. Zabolotskii, M. N. Sheremeta, “On the slow growth of the principal characteristics of entire functions”, Mat. Zametki, 65:2 (1999),  206–214  mathnet  mathscinet  zmath; Math. Notes, 65:2 (1999), 168–174  isi
1998
11. M. N. Sheremeta, “On the maximum term of the derivative of the Dirichlet series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 5,  68–72  mathnet  mathscinet; Russian Math. (Iz. VUZ), 42:5 (1998), 66–70
12. M. N. Sheremeta, Ya. Ya. Pritula, “Maximum modulus and maximal term of a class of Dirichlet series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 2,  77–83  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 42:2 (1998), 74–80
13. M. N. Sheremeta, “Sequences of maximal terms and central exponents of derivatives of Dirichlet series”, Mat. Zametki, 63:3 (1998),  457–467  mathnet  mathscinet  zmath; Math. Notes, 63:3 (1998), 401–410  isi
14. M. N. Sheremeta, S. I. Fedynyak, “On the derivative of the Dirichlet series”, Sibirsk. Mat. Zh., 39:1 (1998),  206–223  mathnet  mathscinet  zmath; Siberian Math. J., 39:1 (1998), 181–197  isi
1996
15. M. N. Sheremeta, “On power serves with Gelfond–Leontev derivatives satisfying a special condition”, Mat. Fiz. Anal. Geom., 3:3/4 (1996),  423–445  mathnet  zmath
16. M. M. Sheremeta, R. I. Tarasyuk, N. V. Zabolotskii, “On asymptotics of entire functions of finite logarithmic order”, Mat. Fiz. Anal. Geom., 3:1/2 (1996),  146–163  mathnet  zmath
1995
17. M. N. Sheremeta, “Behavior of the maximum of the absolute value of an entire Dirichlet series outside an exceptional set”, Mat. Zametki, 57:2 (1995),  283–296  mathnet  mathscinet  zmath  elib; Math. Notes, 57:2 (1995), 198–207  isi
18. A. A. Gol'dberg, M. N. Sheremeta, “Existence of an entire transcendental function of bounded $l$-index”, Mat. Zametki, 57:1 (1995),  126–129  mathnet  mathscinet  zmath; Math. Notes, 57:1 (1995), 88–90  isi
1992
19. M. N. Sheremeta, “Entire functions and Dirichlet series of bounded $l$-index”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 9,  81–87  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:9 (1992), 76–82
20. M. N. Sheremeta, “A relation between the maximal term and maximum of the modulus of the entire dirichlet series”, Mat. Zametki, 51:5 (1992),  141–148  mathnet  mathscinet  zmath; Math. Notes, 51:5 (1992), 522–526  isi
1990
21. A. D. Kuzyk, M. N. Sheremeta, “Entire functions that satisfy linear differential equations”, Differ. Uravn., 26:10 (1990),  1716–1722  mathnet  mathscinet; Differ. Equ., 26:10 (1990), 1268–1273
22. M. N. Sheremeta, “An $l$-index and an $l$-distribution of the values of entire functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 2,  94–96  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:2 (1990), 115–117
23. M. N. Sheremeta, “Full equivalence of the logarithms of the maximum modulus and the maximal term of an entire Dirichlet series”, Mat. Zametki, 47:6 (1990),  119–123  mathnet  mathscinet  zmath; Math. Notes, 47:6 (1990), 608–611  isi
1989
24. M. N. Sheremeta, “Some classes of functions that are analytic in the disk”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 5,  64–67  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:5 (1989), 102–107
1988
25. M. N. Sheremeta, “On the derivative of an entire Dirichlet series”, Mat. Sb. (N.S.), 137(179):1(9) (1988),  128–139  mathnet  mathscinet  zmath; Math. USSR-Sb., 65:1 (1990), 133–145
1987
26. M. N. Sheremeta, “Uniqueness theorems for Dirichlet entire series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 7,  64–72  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:7 (1987), 84–94
27. M. N. Sheremeta, “Equivalence of the logarithms of the maximum modulus and the maximum term of an entire series of Dirichlet”, Mat. Zametki, 42:2 (1987),  215–226  mathnet  mathscinet  zmath; Math. Notes, 42:2 (1987), 624–630  isi
1986
28. M. N. Sheremeta, “The maximal term of a Dirichlet series absolutely converging in the half-plane”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 4,  64–67  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:4 (1986), 84–87
29. A. D. Kuzyk, M. N. Sheremeta, “Entire functions of bounded $l$-distribution of values”, Mat. Zametki, 39:1 (1986),  3–13  mathnet  mathscinet  zmath; Math. Notes, 39:1 (1986), 3–8  isi
30. O. B. Skaskiv, M. N. Sheremeta, “On the asymptotic behavior of entire Dirichlet series”, Mat. Sb. (N.S.), 131(173):3(11) (1986),  385–402  mathnet  mathscinet  zmath; Math. USSR-Sb., 59:2 (1988), 379–396
1983
31. M. N. Sheremeta, “Growth on the real axis of an entire function represented by a Dirichlet series”, Mat. Zametki, 33:2 (1983),  235–245  mathnet  mathscinet  zmath; Math. Notes, 33:2 (1983), 119–124  isi
1982
32. M. N. Sheremeta, “Coefficient quasidensity and completeness of the system of derivatives of an entire function of exponential type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 12,  80–81  mathnet  mathscinet  zmath
1981
33. M. N. Sheremeta, “The asymptotic behavior of entire functions, defined by Dirichlet series and satisfying first-order differential equations with exponential coefficients”, Differ. Uravn., 17:6 (1981),  1139–1142  mathnet  mathscinet  zmath
34. M. N. Sheremeta, “Growth in a strip of entire functions represented by Dirichlet series”, Izv. Akad. Nauk SSSR Ser. Mat., 45:3 (1981),  674–687  mathnet  mathscinet  zmath; Math. USSR-Izv., 18:3 (1982), 587–598
35. M. N. Sheremeta, “Entire ridge functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 4,  56–63  mathnet  mathscinet  zmath
1979
36. M. N. Sheremeta, “Analogues of Wiman's theorem for Dirichlet series”, Mat. Sb. (N.S.), 110(152):1(9) (1979),  102–116  mathnet  mathscinet  zmath; Math. USSR-Sb., 38:1 (1981), 95–107  isi
1978
37. M. N. Sheremeta, “The Wiman–Valiron method for entire functions given by Dirichlet series”, Dokl. Akad. Nauk SSSR, 240:5 (1978),  1036–1039  mathnet  mathscinet  zmath
38. M. N. Sheremeta, “The Wiman–Valiron method for entire functions defined by Dirichlet series”, Dokl. Akad. Nauk SSSR, 238:6 (1978),  1307–1309  mathnet  mathscinet  zmath
39. M. N. Sheremeta, “Entire functions that are represented by Dirichlet series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 3,  90–98  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:3 (1978), 77–84
1977
40. M. N. Sheremeta, “The growth in an angle of entire functions given by lacunary power series”, Dokl. Akad. Nauk SSSR, 236:3 (1977),  558–560  mathnet  mathscinet  zmath
41. M. N. Sheremeta, “Coefficient quasidensity of entire functions that have defect values”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 9,  100–106  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:9 (1977), 79–83
1975
42. Ya. D. P'yanylo, M. N. Sheremeta, “The growth of entire functions that are represented by Dirichlet series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 10,  91–93  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:10 (1975), 82–84
43. M. N. Sheremeta, “A property of entire functions with real taylor coefficients”, Mat. Zametki, 18:3 (1975),  395–402  mathnet  mathscinet  zmath; Math. Notes, 18:3 (1975), 823–827
1970
44. M. N. Sheremeta, “The power series of entire functions with exceptional values”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 10,  92–100  mathnet  mathscinet  zmath
1968
45. M. N. Sheremeta, “The connection between the growth of functions of order zero which are entire or analytic in a disc and their power series coefficients.”, Izv. Vyssh. Uchebn. Zaved. Mat., 1968, 6,  115–121  mathnet  mathscinet  zmath
1967
46. M. N. Sheremeta, “Connection between the growth of the maximum of the modulus of an entire function and the moduli of the coefficients of its power series expansion”, Izv. Vyssh. Uchebn. Zaved. Mat., 1967, 2,  100–108  mathnet  mathscinet  zmath

1992
47. O. V. Epifanov, V. A. Il'in, S. M. Nikol'skii, A. M. Sedletskii, P. L. Ul'yanov, M. N. Sheremeta, “Yurii Fedorovich Korobeinik (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 47:5(287) (1992),  199–200  mathnet  mathscinet; Russian Math. Surveys, 47:5 (1992), 215–217  isi
1990
48. L. I. Volkovyskii, A. È. Eremenko, A. A. Kondratyuk, B. Ya. Levin, S. N. Mergelyan, I. V. Ostrovskii, S. Ya. Havinson, M. N. Sheremeta, “Anatolii Asirovich Gol'dberg (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 45:5(275) (1990),  201–203  mathnet  mathscinet; Russian Math. Surveys, 45:5 (1990), 247–250  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020